Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

What could be the white cotton like balls on the penis ?

Theres like yellowish or white little cotton like balls on the shalf of my boyfriends penis what could it be? its not on like on his penis, its just hiding under his skin when you pull down
Asked On : Fri, 4 Mar 2011
Answers:  2 Views:  324
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ayurveda Specialist 's  Response
Welcome to HealthcareMagic....

be sure that he will clean his genital area regularly to avoid any kind of infection but exactly what it is? it will be conformed after complete examination..

Dr.Bhagwan dass
Answered: Fri, 4 Mar 2011
I find this answer helpful
OBGYN Dr. Rakhi Tayal's  Response
Welcome to HealthcareMagic forum.
He is definitely having some kind of infection and it can turn out to be an STD also. Get him to consult a dermatologist or a veneral disease specialist and meanwhile make him use a condom at least. It can be a fungal infection even.
Dr. Rakhi Tayal
Answered: Fri, 4 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor